Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Sectional curvature in piecewise linear manifolds

Author: David A. Stone
Journal: Bull. Amer. Math. Soc. 79 (1973), 1060-1063
MSC (1970): Primary 53C70, 57C99; Secondary 53C45
MathSciNet review: 0320974
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. D. Aleksandrov and V. A. Zalgaller, Intrinsic geometry of surfaces, Translated from the Russian by J. M. Danskin. Translations of Mathematical Monographs, Vol. 15, American Mathematical Society, Providence, R.I., 1967. MR 0216434 (35 #7267)
  • 2. Élie Cartan, Leçons sur la géométrie des espaces de Riemann, Gauthier-Villars, Paris, 1951 (French). 2d ed. MR 0044878 (13,491e)
  • 3. H. R. Gluck, Piecewise linear methods in Riemannian geometry, Mimeographed Notes, University of Pennsylvania, Philadelphia, Pa., 1972.
  • 4. M. Hirsch and B. Mazur, Smoothings of piecewise-linear manifolds, Mimeographed Notes, Cambridge, 1964.
  • 5. J. Milnor, Morse theory, Based on lecture notes by M. Spivak and R. Wells. Annals of Mathematics Studies, No. 51, Princeton University Press, Princeton, N.J., 1963. MR 0163331 (29 #634)
  • 6. S. B. Myers, Riemannian manifolds with positive mean curvature, Duke Math. J. 8 (1941), 401–404. MR 0004518 (3,18f)
  • 7. Alexandre Preissman, Quelques propriétés globales des espaces de Riemann, Comment. Math. Helv. 15 (1943), 175–216 (French). MR 0010459 (6,20g)
  • 8. Willi Rinow, Die innere Geometrie der metrischen Räume, Die Grundlehren der mathematischen Wissenschaften, Bd. 105, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1961. MR 0123969 (23 #A1290)
  • 9. John Stallings, The piecewise-linear structure of Euclidean space, Proc. Cambridge Philos. Soc. 58 (1962), 481–488. MR 0149457 (26 #6945)
  • 10. J. L. Synge, On the connectivity of spaces of positive curvature, Quart. J. Math. 7 (1936), 316-320.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C70, 57C99, 53C45

Retrieve articles in all journals with MSC (1970): 53C70, 57C99, 53C45

Additional Information

PII: S 0002-9904(1973)13331-2

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia